Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals

R. Schoen Stanford University, Stanford, USA L. Simon Stanford University, Stanford, USA F. J. Almgren Jr Princeton University, Princeton, USA

TBD mathscidoc:1701.331519

Acta Mathematica, 139, (1), 217-265, 1976.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{r.1976regularity,
  title={Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals},
  author={R. Schoen, L. Simon, and F. J. Almgren Jr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243734973228},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={217-265},
  year={1976},
}
R. Schoen, L. Simon, and F. J. Almgren Jr. Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals. 1976. Vol. 139. In Acta Mathematica. pp.217-265. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243734973228.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved